Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a problem of A. Kurosch


Author: J. Levitzki
Journal: Bull. Amer. Math. Soc. 52 (1946), 1033-1035
DOI: https://doi.org/10.1090/S0002-9904-1946-08705-4
MathSciNet review: 0019600
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08705-4